# SDR 96ZZZM436

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Airstair Wall
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LIGHTNING HOLE EDGE CRACKED AT BS 1300 AIR STAIR LEFT SIDE WALL.  STOP DRILLED CRACK.  PENETRANT INSPECTED PER OHM 20-20-2.  CRACK TERMINATES AT STOP DRILL.  INSTALLED REPAIR PER SRM 51-40-2 2024-T3 .040 5 INCH BY 3 INCH.  TREATED AND PRIMED PER SRM 51-10-2.
